# SDR AALA201707319076

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 10,592 hours, 3,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE DROPPED OUT OF THE HOUSING.  REMOVED AND REPLACED FWD ENTRY ESCAPE SLIDE IAW AMM CARD 25-94-10.
